| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 65-68


Weimao Qian, Weiming Gong
      Quasihyperbolic metrics, Lip_G-extension domains and John disks
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3205-3217.

H. Mahzoon
      On certain properties of p-valent functions involving a generalized Ruscheweyh derivative
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3219-3226.

H. Mahzoon
      Coefficient inequalities for classes of uniformly starlike and convex functions defined by generalized Ruscheweyh operator
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3227-3234.

H. Mahzoon
      On certain properties of neighborhoods of p-valent functions involving a generalized Dziok-Srivastava differential operator
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3235-3244.

Seog-Hoon Rim, Joohee Jeong
      A note on the modified q-Euler numbers and polynomials with weight \alpha
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3245-3250.

S. Al-Sheikh, F. Musali, M. Alsolami
      Stability analysis of an HIV/AIDS epidemic model with screening
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3251-3273.

M. Elia
      On the equation x^3 + y^3 + z^3 = 0 in the maximal orders of quadratic fields
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3275-3284.

B. Song, B. Kim
      Distance two labeling of the composition of graphs
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3285-3291.

A. Kaabi
      A compact algorithm for solving generalized Lyapunov matrix equations
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3293-3304.

Ligang Zhang, Yang Yang, Yali Zhao
      On the existence results of solutions to generalized vector equilibrium problems
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3305-3314.

H. Fatoorehchi, H. Abolghasemi
      Analytical solution to intra-phase mass transfer in falling film contactors via homotopy perturbation method
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3315-3321.

S. F. Ateya, M. M. Rizk, M. E. El-Adll
      Estimation under finite mixture of truncated type I generalized logistic components model based on censored data via EM algorithm
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3323-3341.

T. Changphas, B. Thongkam
      A note on maximal ideals in ordered \Gamma-semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3343-3347.

Ouyang Lunqun, Liu Jinwang
      On a generalization of the \pi-Armendariz condition
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3349-3356.

M. Madadian, M. Rahmani
      g-Frame sequence operators, cg-Riesz bases and sum of cg-frames
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3357-3369.

A. Figallo Orellano
      Notes on Hilbert lattices
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3371-3379.

H. I. Siyyam, I. A. Al-Subaihi, "Mohd Taib." Shatnawi
      A note on some higher-order iterative methods free from second derivative for solving nonlinear equations
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3381-3386.

N. Palaniappan, P. S. Veerappan, D. Ezhilmaran
      Characterizations of intuitionistic fuzzy Artinian and Noetherian \Gamma-near-rings
      Int. Math. Forum, Vol. 6, 2011, no. 65-68, 3387-3395.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |